# SDR ZW0A0106602

- Difficulty date: August 9, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N976TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53626
- Aircraft time: 5,507 hours, 2,969 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030431
- Location: B5-103
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD OVERWING EMERGENCY EXIT LIGHTS STAYED ON WITH POWER OFF. REPLACED THE POWER SUPPLY.  CHECK-C 11-8-00 STL.  --CLOSED--
